Equivalence of higher torsion invariants

Bernard Badzioch, Wojciech Dorabiała, John R. Klein, Bruce Williams

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We show that the smooth torsion of bundles of manifolds constructed by Dwyer, Weiss, and Williams satisfies the axioms for higher torsion developed by Igusa. As a consequence we obtain that the smooth Dwyer-Weiss-Williams torsion is proportional to the higher torsion of Igusa and Klein.

Original languageEnglish (US)
Pages (from-to)2192-2232
Number of pages41
JournalAdvances in Mathematics
Issue number3
StatePublished - Feb 15 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Equivalence of higher torsion invariants'. Together they form a unique fingerprint.

Cite this